Jump to content


E-Newsletter Signup Like us on Facebook Sign Up For Our e-Newsletter
Photo

fluctuations


  • Please log in to reply
1 reply to this topic

#1 lilly3

lilly3

    Newbie

  • Members
  • Pip
  • 7 posts

Posted 08 March 2013 - 04:04 PM

My husband has had Parkinson's for over 5 years and is currently on sinemet 2 tablets 4 times a day taken with comtan.
He also takes 2 tablets sinemet CR at bedtime. This has recently been increased from 1 tablet to 2. His biggest problem is fluctuations in movement. One day he will be fine and the next day will have movement problems in afternoon. Then next day he may be fine and then the next problems in morning. There is no set pattern. This has started since adding the second sinemet CR tablet at night but not sure if it is just coincidental. He does much better through the night and in early morning with the second sinemet cr tablet. Any ideas what causes the fluctuations in movement and symptoms.

#2 Dr. Okun

Dr. Okun

    Advanced Member

  • Ask the Doctor Moderators
  • PipPipPip
  • 4,295 posts
  • LocationUniversity of Florida

Posted 09 March 2013 - 01:55 PM

I would see the neurologist for optimization but most times the mistake is to make dosages higher and add comtan instead of simply making intervals closer and taking meds on time every time. Many times the problem you describe is simply wearing off.

Michael S. Okun, M.D.
Author of the Amazon Bestseller Parkinson's Treatment: 10 Secrets to a Happier Life
National Medical Director | NPF
UF Center for Movement Disorders & Neurorestoration
Read More about Dr. Okun at: http://movementdisor...hael-s-okun-md/
or Visit Parkinson's Disease treatment and research blogs at:
NPF's What's Hot in Parkinson's disease
or his parkinsonsecrets.com blog for treatment tips





0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users